# SDR FDEA202510041893

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 38,285 hours, 21,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 500 Flap
- Component: Flap, Airbus
- Component part number: A5796030000200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP RIBS UPR FLANGE FOUND 2EA CRACKS AT RIB17 BETWEEN STGR2.8 AND   REAR SPAR&#65292;AND RIB19 BETWEEN STGR2.8 AND REAR SPAR COMPLIED WITH EA: 6-5750-T0385199 P1. TITLE: WING - FLIGHT SURFACES - LH CENTER FLAP   CRACKS IN UPPER FLANGES OF RIBS 11, 16, 17, 19, 26 AND 27 AT STR. 2.7/2.8. REPAIRED THE LH   WING CENTER FLAP RIBS UPR FLANGE 2EA CRACKS AT RIB17 BETWEEN STGR2.8 AND REAR   SPAR&#65292;AND RIB19 BETWEEN STGR2.8 AND REAR SPAR. THIS IS CATEGORY  A  REPAIR. MAJOR   REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57506818 FOR WORK DETAILS.
